Alert archive / Texas / Flash Flood Warnings in 2023
Flash Flood Warning 39, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Oct 27, 2023, 11:44 PM CDT for 4 counties in Texas. It was in force for 11 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 27, 2023, 11:44 PM CDT (04:44 UTC)
- Expired
- Oct 28, 2023, 11:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Dallas County, TX, Ellis County, TX, Kaufman County, TX, Rockwall County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 70 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 28, 6:00 AM CDT | FLASH FLOOD | 3 N Rosser, TX | *** 2 FATAL *** A vehicle was swept off FM 1390 approximately 3 miles southwest of Warsaw. Both occupants of the vehicle perished. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 376 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 815 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
736
WGUS54 KFWD 280444
FFWFWD
TXC113-139-257-397-280900-
/O.NEW.KFWD.FF.W.0039.231028T0444Z-231028T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
1144 PM CDT Fri Oct 27 2023
The National Weather Service in Fort Worth has issued a
* Flash Flood Warning for...
Southeastern Dallas County in north central Texas...
North Central Ellis County in north central Texas...
Northwestern Kaufman County in north central Texas...
Rockwall County in north central Texas...
* Until 400 AM CDT.
* At 1144 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across parts of Dallas and
Kaufman Counties. Between 6 and 8 inches of rain have fallen near
I-45 and I-20. Flash flooding is already occurring with vehicles
trapped in flood waters.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill,
Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian,
Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins,
Royse City, Heath and Fate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flash flooding is occurring or is imminent. Do not attempt
to travel unless you are fleeing flood waters. If you are in an area
subject to flooding, move to higher ground now.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
3280 9642 3280 9626 3248 9645 3248 9676
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Dunn4 follow-up statements
825
WGUS54 KFWD 280840
FFWFWD
TXC113-139-257-397-281200-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-231028T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
340 AM CDT Sat Oct 28 2023
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southeastern Dallas County in north central Texas...
North Central Ellis County in north central Texas...
Northwestern Kaufman County in north central Texas...
Rockwall County in north central Texas...
* Until 700 AM CDT.
* At 340 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
6 and 9 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill,
Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian,
Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins,
Royse City, Heath and Fate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dangerous flash flooding is occurring or is imminent. Do not attempt
to travel unless you are fleeing flood waters. If you are in an area
subject to flooding, move to higher ground now.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
3280 9642 3280 9626 3248 9645 3248 9676
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
Hernandez982
WGUS54 KFWD 281148
FFWFWD
TXC113-139-257-397-281400-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-231028T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
648 AM CDT Sat Oct 28 2023
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southeastern Dallas County in north central Texas...
North Central Ellis County in north central Texas...
Northwestern Kaufman County in north central Texas...
Rockwall County in north central Texas...
* Until 900 AM CDT.
* At 648 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 6 and 10 inches of rain
have fallen over the last 12 hours. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill,
Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian,
Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins,
Royse City, Heath and Fate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
3280 9642 3280 9626 3248 9645 3248 9676
FLASH FLOOD...RADAR INDICATED
$$
Hernandez823
WGUS54 KFWD 281349
FFWFWD
TXC113-139-257-397-281600-
/O.EXT.KFWD.FF.W.0039.000000T0000Z-231028T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
849 AM CDT Sat Oct 28 2023
The National Weather Service in Fort Worth has extended the
* Flash Flood Warning for...
Southeastern Dallas County in north central Texas...
North Central Ellis County in north central Texas...
Northwestern Kaufman County in north central Texas...
Rockwall County in north central Texas...
* Until 1100 AM CDT.
* At 849 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 6 and 10 inches of rain
have fallen. Additional rainfall amounts up to 1 inch are
possible. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets, and underpasses as well as other
poor drainage and low lying areas.
* Some locations that will experience flash flooding include...
Dallas, Garland, Mesquite, Rowlett, Desoto, Cedar Hill,
Duncanville, Rockwall, Lancaster, Balch Springs, Midlothian,
Terrell, Seagoville, Forney, Glenn Heights, Red Oak, Hutchins,
Royse City, Heath and Fate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
3280 9642 3280 9626 3248 9645 3248 9676
FLASH FLOOD...RADAR INDICATED
$$
Langfeld751
WGUS74 KFWD 281603
FFSFWD
Flash Flood Statement
National Weather Service Fort Worth TX
1103 AM CDT Sat Oct 28 2023
TXC113-139-257-397-281613-
/O.EXP.KFWD.FF.W.0039.000000T0000Z-231028T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dallas TX-Ellis TX-Kaufman TX-Rockwall TX-
1103 AM CDT Sat Oct 28 2023
...FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN DALLAS, NORTH
CENTRAL ELLIS, NORTHWESTERN KAUFMAN AND ROCKWALL COUNTIES...
The heavy rain has ended in the warned area, but the flood threat
will continue into the afternoon. A Flood Warning will replace the
Flash Flood Warning.
A Flood Watch remains in effect until 1200 PM CDT Sunday for
portions of north central and northeast Texas.
LAT...LON 3255 9698 3295 9652 3295 9651 3295 9634
3280 9642 3280 9626 3248 9645 3248 9676
$$
LangfeldWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 27, 7:29 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Oct 27, 7:29 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 729 PM CDT Fri Oct 27 2023 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Tonight through Sunday Morning/ Currently on radar, we have two main areas of precipitation: One across North Texas along the front, and the second one across Central Texas that is warm advection-induced. These showers and storms will continue to form throughout the evening in the presence of instability, increased moisture, and lift. Severe weather is not expected with these storms. However, lightning and heavy rain are the main threats. The front is officially through the majority of the Metroplex and will continue to move south through the rest of this evening. However, the upper level support of the front (the "parent") shortwave) is now pretty well-removed up in Quebec, which means the front will lose its gumption and move much slower than earlier. The front will ooze tonight to a Canton-Hillsboro- Goldthwaite line overnight. At the same time, a mid-level shortwave will move overhead, the region will be ensconced within the right entrance region of a jet streak. All this to say, height falls will overspread the region, and lift will be ample. With a source of stronger lift, a blossoming of precipitation is expected across the region overnight, especially where the slowed front is located. Heavy rain remains the main forecast concern during the overnight into Saturday morning hours, especially near and along the frontal boundary. A Flood Watch has been issued for areas with the greatest risk for flooding issues through 9 AM Saturday for this concern. Ensemble guidance is highlighting a corridor bisecting the CWA on either side of the frontal boundary, where most likely average totals are between 2-4", with isolated higher amounts up to around 6+" possible within 10% of the region of the flood watch. Areas to the southeast will get lesser amounts of rain of average rainfall over the next 12-24 hours. With this additional round of heavy rainfall, flash flooding will be the main threat through tomorrow, especially for those areas that received higher amounts of rainfall earlier this week with our last round of rain. As we go through the morning hours on Saturday, the overall storm motion will be to the northeast with the mean 500 mb flow, allowing the northwestern counties to also get some additional (but slightly lower) beneficial rainfall. Behind the cluster of showers and storms, we'll have a relative lull in precipitation across the region during afternoon hours on Saturday, though isolated to scattered rain chances will remain possible. Another round of more widespread rainfall is expected once again as the main trough moves eastward and pushes a much stronger cold front southward towards our area. Prater && .LONG TERM... /Issued 403 PM CDT Fri Oct 27 2023/ /Next Week/ After an unseasonably warm start to autumn, our first arctic front of the season will be a shock to the system when it arrives on Sunday. Well below normal temperatures will prevail throughout the upcoming week with many locations seeing an early first freeze. Postfrontal rain chances will persist through Monday, after which multiple rain-free days will ensue. On the heels of today's initial front, an arctic front will surge through the region during the daylight hours Sunday. The NAM suite is particularly deft at handling shallow arctic intrusions, and this forecast package favors its timing and temperature trends for a daytime FROPA. Even with its coarser vertical resolution, the GFS is trending colder for Sunday. The MAV MOS now has mid 40s for DFW during the afternoon hours. To add to the cold temperatures and blustery winds will be widespread rain that will linger well after the frontal passage. Some updrafts may attempt to root in the warm/moist prefrontal air, but most convective elements will be associated with elevated moisture. Mid-level lapse rates will be sufficient for embedded thunder, but generally weak instability and shear should preclude severe weather. Persistent upglide Sunday night into Monday will maintain cold, rainy conditions. Although amounts should be largely inadequate for significant flooding concerns, any area that has an extraordinary October surplus may be prone to a reaggravation of minor flooding issues. In addition to rain gear, commuters (and kids at the bus stop) will need to dress warmly with wind chill values in the 20s. With thick cloud cover and rain/drizzle prevailing, temperatures will peak in the 40s Monday afternoon. For some locations, this will be more than 30 degrees below normal for late October. Record low maximum temperatures may be at risk. Dallas/Fort Worth hasn't had a record low max in the cold season since February 2021. (There was one more recent in August 2022.) Record Low Maximum Temperatures for October 30 DFW - 44F in 1993 and 2019 Waco - 44F in 1925 and 1993 Killeen - 45F in 2019 A longwave trough will finally push east on Tuesday, and mostly clear skies will prevail the remainder of the week. While there doesn't appear to be an ideal night with light winds for optimal radiational cooling, the clear skies and low humidity will still allow temperatures to plunge at night. Freezing temperatures are likely as early as Tuesday morning from the Big Country into Texoma. Although Eastland has already reaching freezing this season (on October 17), a freeze on Halloween morning will be before the average first freeze date for these areas. A more widespread freeze will occur Wednesday morning. Inner urban areas of Dallas/Fort Worth and portions of Central Texas may avoid a freeze, but frost will occur regionwide as ground temperatures fall below the standard eye-level temperatures. For some locations, this will be as much as 3 weeks before the average first freeze date. For DFW, Waco, and Killeen, this would be among the earliest freezes on record. (All three locations recorded a freeze on Halloween 2019.) Another light freeze will be possible Thursday morning with more extensive frost. Southerly surface winds will finally return on Thursday, and temperatures will steadily modify into the following weekend. 25 && .AVIATION... /NEW/ /00Z TAFs/ Concerns: Low cigs and vis are expected through much of the forecast period along with showers and storms. Showers and storms are currently impacting the eastern portions of D10 and ACT. This precipitation will continue to blossom tonight, impacting all TAF sites by 4Z. Cigs will lower to MVFR around 04Z, and eventually IFR (6Z for ACT, 13Z for D10). While precip on Saturday will remain mainly rain, VCTS is likely near D10 between 08-13Z, and near ACT between 16-22Z. IFR is expected to stick around for the majority, if not all, of the period. Cigs may erode further into LIFR by Saturday afternoon at D10, but probabilities are low enough at this time to preclude mention in the TAF. ACT will have better luck with a slight lifting of cigs back to MVFR by mid afternoon Saturday. A lull in precipitation is expected by 18Z at D10, and by 22Z at ACT. Prater && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 58 60 50 52 38 / 90 90 90 80 90 Waco 69 72 62 62 40 / 90 70 50 80 80 Paris 60 61 52 53 38 / 90 90 90 90 90 Denton 54 57 47 48 35 / 90 100 90 90 90 McKinney 57 59 49 50 37 / 90 100 90 80 90 Dallas 60 61 52 53 39 / 90 90 90 80 90 Terrell 62 65 54 56 38 / 90 80 70 80 80 Corsicana 69 72 61 61 42 / 90 60 60 70 80 Temple 70 74 67 70 39 / 80 50 30 70 80 Mineral Wells 56 59 47 49 35 / 90 90 80 90 90 && .FWD WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday morning for TXZ094-095-103>107- 118>123-130>135-141>146-156-157-159. &&
Hazardous weather outlook, Oct 27, 7:02 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 702 PM CDT Fri Oct 27 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 702 PM CDT Fri Oct 27 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Scattered thunderstorms are expected tonight throughout much of North and Central Texas. Severe weather is not expected. Isolated instances of flash flooding are possible tonight, mainly south of I-20 and north of Highway 84. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Storm chances will continue Saturday and Sunday, keeping the threat for minor flooding alive where the heaviest rain occurs. Severe weather is not expected. Early season freezing temperatures will be possible Tuesday through Thursday. Even where temperatures remain above freezing, overnight and early morning frost will occur. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Oct 27, 5:49 PM CDT, 5 hours 55 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
549 PM CDT Fri Oct 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM Flash Flood 3 E Aubrey 33.30N 96.93W
10/26/2023 Denton TX Emergency Mngr
DELAYED REPORT: multiple road closures
between Aubrey, Pilot Point, and Celina.
&&
ASLocal storm report, Oct 27, 5:52 PM CDT, 5 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
552 PM CDT Fri Oct 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM Flash Flood 4 ENE Ponder 33.20N 97.23W
10/26/2023 Denton TX Emergency Mngr
DELAYED REPORT: multiple road closures
between Ponder, Krum, and Denton.
&&
ASLocal storm report, Oct 27, 9:32 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
932 PM CDT Fri Oct 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM Flash Flood 3 NNW Hutchins 32.68N 96.72W
10/27/2023 Dallas TX Broadcast Media
Flash flooding in Hutchins via media
picture. Nearby weather station at McCommas
Bluff Landfill reported 7.37 inches of rain
in 3 hours.
&&Local storm report, Oct 27, 11:23 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1123 PM CDT Fri Oct 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Flash Flood Meridian 31.92N 97.65W
10/27/2023 Bosque TX Emergency Mngr
Flash flooding in Meridian. Local creeks
overflowed leading to evacuations. Several
homes had water in them.
&&Local storm report, Oct 27, 11:29 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1129 PM CDT Fri Oct 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Flash Flood 2 WNW Seagoville 32.67N 96.58W
10/27/2023 Dallas TX Fire Dept/Rescue
Flash flooding occurring in Seagoville. HWY
175 at Simonds Road is flooded. Nearby
weather station at McCommas Bluff Landfill
has reported a total of 8.62 inches of rain.
&&
JHThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 7:12 PM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| Oct 27, 7:21 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| Oct 27, 7:28 PM CDT | Flash Flood Warning | FWD | Anderson, Freestone, Henderson, Navarro | 3 hr |
| Oct 27, 8:41 PM CDT | Flash Flood Warning | FWD | Bosque | 94 min |
| Oct 27, 9:39 PM CDT | Flash Flood Warning | FWD | Dallas, Ellis, Hunt, Kaufman, Rockwall | 2 hr |
| Oct 27, 10:14 PM CDT | Flash Flood Warning | FWD | Bosque | 9 hr |
| Oct 28, 12:25 AM CDT | Areal Flood Advisory | FWD | Ellis, Kaufman | 3 hr |
| Oct 28, 2:31 AM CDT | Flash Flood Warning | FWD | Ellis, Kaufman | 6 hr |
| Oct 28, 5:34 AM CDT | Areal Flood Advisory | FWD | Erath, Johnson, Somervell | 6 hr |
| Oct 28, 6:19 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 50 hr |
| Oct 28, 6:26 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 3 days |
| Oct 28, 6:26 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 7 days |
| Oct 28, 6:45 AM CDT | Areal Flood Warning | FWD | Bosque | 5 hr |
| Oct 28, 6:53 AM CDT | River Flood Warning | FWD | Bosque | 26 hr |
| Oct 28, 7:55 AM CDT | Areal Flood Advisory | FWD | Dallas, Johnson, Tarrant | 3 hr |
| Oct 28, 8:29 AM CDT | River Flood Warning | FWD | Tarrant | 24 hr |
| Oct 28, 8:46 AM CDT | Areal Flood Warning | FWD | Ellis, Kaufman | 4 hr |
| Oct 28, 9:02 AM CDT | Flash Flood Warning | FWD | Dallas | 118 min |
| Oct 28, 9:33 AM CDT | River Flood Warning | FWD | Navarro | 10 hr |
| Oct 28, 9:34 AM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Oct 28, 11:03 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis, Kaufman, Rockwall | 3 hr |
| Oct 28, 11:31 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 21 hr |
| Oct 28, 1:34 PM CDT | River Flood Warning | FWD | Collin | 6 hr |
| Oct 28, 1:37 PM CDT | River Flood Warning | FWD | Hunt | 6 hr |
Nearby
Flash Flood Warnings in Texas, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.